# SDR UPS99828561

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK BETWEEN FS 920 AND 940, RBL 60 IS CORRODED OUT OF LIMITS.  REMOVED DAMAGED SEAT TRACK BETWEEN FS 720 AND 950, SPLICED IN A NEW SECTION IAW EO DC8-5320-5167-C.
